# SDR DALA2018021400895

- Difficulty date: February 14, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 34,822 hours, 18,794 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 6821, L/P 9973752) 1R DOOR ARMING LEVER DETACHED. RMVD R1 DOOR BUSSLE, FOUND FOD IMPEDING GIRT BAR OPERATION, RMVD FOD OPS CHK OK. OK FOR SVC. REF B757 AMM 52-11, ARM AND DISARM OK.
